Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 210, NWS Norman, OK

April 29, 2012Alfalfa County, Garfield County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 11:52 PM CDT for Alfalfa County, Garfield County, Major County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 11:52 PM CDT (04:52 UTC)
Expired
Apr 30, 2012, 12:30 AM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Garfield County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 21 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS54 KOUN 300452
SVROUN

OKC003-047-093-300530-
/O.NEW.KOUN.SV.W.0210.120430T0452Z-120430T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALFALFA COUNTY IN  OKLAHOMA...
  EXTREME NORTHWESTERN GARFIELD COUNTY IN  OKLAHOMA...
  EXTREME NORTHEASTERN MAJOR COUNTY IN  OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED NEAR CLEO SPRINGS...MOVING NORTHEAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  HELENA...CLEO SPRINGS...GOLTRY AND JET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3663 9811 3660 9811 3660 9808 3651 9800
      3635 9838 3644 9849 3671 9818
TIME...MOT...LOC 0450Z 228DEG 27KT 3644 9837 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:58 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 29, 8:58 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT SUN APR 29 2012

.UPDATE...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN
OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO
MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY
ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER
POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN
SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT.
ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH
WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED
HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 612 PM CDT SUN APR 29 2012/

AVIATION...
VFR CONDITIONS PREVAIL AT MOST SITES EARLY THIS EVENING AND THIS
SHOULD CONTINUE UNTIL TSTM ACTIVITY BECOMES MORE WIDESPREAD LATER
THIS EVENING. TSTMS WILL MAINLY AFFECT CENTRAL AND NRN OK. WILL
INCLUDE TEMPO GROUPS FOR TAF SITES IN THESE AREAS...MAINLY DURING
THE OVERNIGHT HOURS. WITH MOIST AIRMASS IN PLACE MVFR/IFR CIGS WILL
LIKELY REDEVELOP LATE TONIGHT AND CONTINUE INTO THE EARLY MORNING
BEFORE CONDITIONS IMPROVE TO VFR BY AFTERNOON.

PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/

DISCUSSION...
RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS
CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT
AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING...
ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS
CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS
NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS.
EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW
SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY
RAINFALL AS WELL.

WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF
THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY.
THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY
FOR ANOTHER DAY OR SO.

STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY...
HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED
LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE
MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW
HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY
WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  80  67  83 /  50  30  30  10
HOBART OK         64  79  64  85 /  50  30  30  10
WICHITA FALLS TX  66  82  67  86 /  30  20  20  10
GAGE OK           57  82  61  90 / 100  30  30  10
PONCA CITY OK     64  77  68  81 /  80  50  40  20
DURANT OK         67  80  66  82 /  10  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/02
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

AUSTIN/MAXWELL

In the hours before

Local storm report, Apr 29, 11:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             MAY                     36.62N 99.75W
04/29/2012  M1.25 INCH       HARPER             OK   TRAINED SPOTTER

&&

SULLIVAN/FM
Special weather statement, Apr 29, 11:30 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1130 PM
CDT SUN APR 29 2012

OKZ009-010-300500-
WOODWARD OK-ELLIS OK-
1130 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODWARD AND
SOUTHEASTERN ELLIS COUNTIES UNTIL 1200 AM CDT...

AT 1129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARNETT...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ARNETT AND HARMON.

LAT...LON 3614 9984 3639 9946 3616 9937 3610 9938
      3599 9972
TIME...MOT...LOC 0429Z 237DEG 23KT 3610 9971
Local storm report, Apr 29, 11:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      3 NNW PONCA CITY        36.75N 97.11W
04/29/2012                   KAY                OK   LAW ENFORCEMENT

            HUBBARD ROAD CLOSED JUST WEST OF WAVERLY STREET DUE TO
            HIGH WATER CROSSING THE ROAD.

&&

FM
Special weather statement, Apr 29, 11:32 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT SUN APR 29 2012

OKZ005-006-011-300500-
WOODS OK-MAJOR OK-ALFALFA OK-
1132 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS...
NORTHEASTERN MAJOR AND SOUTHWESTERN ALFALFA COUNTIES UNTIL 1200 AM
CDT...

AT 1128 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORIENTA...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
RINGWOOD...CLEO SPRINGS...ALINE AND ORIENTA.

LAT...LON 3638 9817 3627 9854 3642 9866 3662 9840
TIME...MOT...LOC 0428Z 237DEG 23KT 3637 9855
Special weather statement, Apr 29, 11:38 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT SUN APR 29 2012

OKZ009-014-300515-
ROGER MILLS OK-ELLIS OK-
1138 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTH CENTRAL
ELLIS COUNTIES UNTIL 1215 AM CDT...

AT 1136 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURHAM...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CRAWFORD...DURHAM AND ROLL.

LAT...LON 3603 9999 3598 9953 3566 9961 3579 10000
TIME...MOT...LOC 0436Z 286DEG 32KT 3591 9995
Local storm report, Apr 29, 11:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      PONCA CITY              36.71N 97.09W
04/29/2012                   KAY                OK   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING. SEVERAL CARS STALLED. PONCA
            CITY PD ASSISTING DRIVERS.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:16 PM CDTSpecial Weather StatementOUNNoble29 min
Apr 29, 7:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Apr 29, 8:20 PM CDTSpecial Weather StatementOUNGarfield25 min
Apr 29, 8:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major61 min
Apr 29, 8:41 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major40 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward24 min
Apr 29, 9:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward45 min
Apr 29, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 29, 9:45 PM CDTSpecial Weather StatementOUNHarper30 min
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
Apr 29, 9:59 PM CDTTornado WarningOUNKay31 min
Apr 29, 10:17 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 29, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay38 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward48 min
Apr 29, 10:29 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 29, 10:29 PM CDTTornado WarningOUNKay13 min
Apr 29, 10:37 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 29, 10:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 29, 10:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 29, 11:30 PM CDTSpecial Weather StatementOUNEllis30 min
Apr 29, 11:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 11:38 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 29, 11:43 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward45 min
Apr 29, 11:57 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Apr 30, 12:34 AM CDTSpecial Weather StatementOUNGrant, Kay41 min
Apr 30, 12:42 AM CDTSpecial Weather StatementOUNGrant, Kay33 min
Apr 30, 12:54 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 30, 1:01 AM CDTSpecial Weather StatementOUNDewey29 min
Apr 30, 1:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
Apr 30, 1:27 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Apr 30, 1:45 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 30, 2:27 AM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
Apr 30, 4:14 AM CDTFlash Flood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 2 more24 hr
Apr 30, 7:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 30, 4:31 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:01 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:27 PM CDTSpecial Weather StatementOUNHarper33 min
Apr 30, 6:08 PM CDTSpecial Weather StatementOUNWoods37 min
Apr 30, 6:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Apr 30, 6:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.